# SDR MAC020805

- Difficulty date: February 7, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 25,296 hours, 26,778 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 1111084
- Condition: Clogged
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MEM-BHM FLT 8375, THE NR 1 ENGINE FUEL CLOG LIGHT ILLUMINATED.  THE PIC DECIDED TO RETURN TO MEM.  MAINTENANCE WAS NOT AVAILABLE IN BHM.  MAINTENANCE REPLACED THE HP FUEL PUMP INLET FILTER.  THE SYSTEM TESTED GOOD AND THE A/C WAS RETURNED TO SERVICE AND DEPARTED FOR BHM.
